Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Search Forums

Notices

Showing results 1 to 2 of 2
Search took 0.00 seconds.
Search: Posts Made By: Suku
Forum: Mobic 08-29-2013, 07:01 PM
Replies: 0
Views: 6,725
Posted By Suku
Hip helped but hands and knee pain increased

I don't understand it, and the prescribing doctor has not been able to respond on this, but since starting the meloxicam, I've had greatly enhanced hip mobility (can hike the San Francisco streets,...
Forum: Mobic 08-29-2013, 05:54 PM
Replies: 2
Views: 8,010
Posted By Suku
Vivid Dreams, nightmares that wake me, my husband & my cat

I am having the same problem of vivid dreams, nightmares that wake me up and startle my husband and my cat! I consulted the pharmacist and the doctor who prescribed the meloxicam, and neither said...
Showing results 1 to 2 of 2

 
Forum Jump

This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:09 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.